HEART BURN MEDS AND BROKEN HIPS?

http://www.washingtonpost.com/wp-dyn/content/article/2006/12/26/AR2006122600592.html
A study out of England reveals that those who take certain heart burn medications, may have an increased risk for hip fractures… The reason, acid in the stomach allows calcium to reach the bones. No acid, calcium doesn’t do its job.
I wonder though – what does one little study mean? WELL – its not one little study. A second study by UPenn reveals almost the same thing – http://www.washingtonpost.com/wp-dyn/content/article/2006/12/26/AR2006122600599.html

I tell you what. There is a lesson here. All medications have side effects – so take them sparingly.

Lauren Ellerman

Lauren Ellerman

In 2011, Lauren Ellerman was named "Young Lawyer of the Year" by the Roanoke Bar Association for her work in the community. To speak with Lauren about your personal injury case, contact her at lellerman@frithlawfirm.com.